Thin Films of Magnetically Doped Topological Insulator with Carrier-Independent Long-Range Ferromagnetic Order
Article first published online: 18 JAN 2013
Copyright © 2013 WILEY-VCH Verlag GmbH & Co. KGaA, Weinheim
Volume 25, Issue 7, pages 1065–1070, February 20, 2013
How to Cite
Chang, C.-Z., Zhang, J., Liu, M., Zhang, Z., Feng, X., Li, K., Wang, L.-L., Chen, X., Dai, X., Fang, Z., Qi, X.-L., Zhang, S.-C., Wang, Y., He, K., Ma, X.-C. and Xue, Q.-K. (2013), Thin Films of Magnetically Doped Topological Insulator with Carrier-Independent Long-Range Ferromagnetic Order. Adv. Mater., 25: 1065–1070. doi: 10.1002/adma.201203493
- Issue published online: 14 FEB 2013
- Article first published online: 18 JAN 2013
- Manuscript Revised: 10 OCT 2012
- Manuscript Received: 22 AUG 2012
As a service to our authors and readers, this journal provides supporting information supplied by the authors. Such materials are peer reviewed and may be re-organized for online delivery, but are not copy-edited or typeset. Technical support issues arising from supporting information (other than missing files) should be addressed to the authors.
Please note: Wiley Blackwell is not responsible for the content or functionality of any supporting information supplied by the authors. Any queries (other than missing content) should be directed to the corresponding author for the article.